# SDR SIMA201904097003

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 35,592 hours, 31,295 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022003
- Part serial: 5208
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG GEAR NOT INDICATING CORRECTLY ON TAKEOFF AND LANDING (NO TRANSITION JUST UP OR DOWN)-C/A-REMOVED AND REPLACED LGEU. PERFORMED EXTENSION AND RETRACTION CHECK IAW EMB 140 AMM 32-32-01 AND 32-30-00. OPS CHECK GOOD. NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE
